Learning Centre

Structural transitions in scale-free networks

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Szabó, Gábor
dc.contributor.author Alava, Mikko J.
dc.contributor.author Kertész, János
dc.date.accessioned 2015-12-01T10:03:05Z
dc.date.available 2015-12-01T10:03:05Z
dc.date.issued 2003
dc.identifier.citation Szabó, Gábor & Alava, Mikko J. & Kertész, János. 2003. Structural transitions in scale-free networks. Physical Review E. Volume 67, Issue 5. 056102/1-5. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.67.056102. en
dc.identifier.issn 1539-3755 (printed)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/18918
dc.description.abstract Real growing networks such as the World Wide Web or personal connection based networks are characterized by a high degree of clustering, in addition to the small-world property and the absence of a characteristic scale. Appropriate modifications of the (Barabási-Albert) preferential attachment network growth capture all these aspects. We present a scaling theory to describe the behavior of the generalized models and the mean-field rate equation for clustering. This is solved for a specific case with the result C(k)∼1/k for the clustering of a node of degree k. This mean-field exponent agrees with simulations, and reproduces the clustering of many real networks. en
dc.format.extent 056102/1-5
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review E en
dc.relation.ispartofseries Volume 67, Issue 5
dc.rights © 2003 American Physical Society (APS). This is the accepted version of the following article: Szabó, Gábor & Alava, Mikko J. & Kertész, János. 2003. Structural transitions in scale-free networks. Physical Review E. Volume 67, Issue 5. 056102/1-5. ISSN 1539-3755 (printed). DOI: 10.1103/physreve.67.056102, which has been published in final form at http://journals.aps.org/pre/abstract/10.1103/PhysRevE.67.056102. en
dc.subject.other Physics en
dc.title Structural transitions in scale-free networks en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword power-laws en
dc.subject.keyword scale-free networks en
dc.identifier.urn URN:NBN:fi:aalto-201512015453
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physreve.67.056102
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

Statistics